# SDR CALA2019062901067

- Difficulty date: June 24, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 80,368 hours, 20,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER FUS ABOVE S-17L,BS 620 FWD OF L-2 DOOR INSTALLED DOUBL ER REPAIR SKIN DENT AFT LOWER CORNER MKD DOT 60-112. REPAIR IS A CATEGORY B REQUEST SUPPLEMENT INSPECT THRESHOLD 37500 F/C AFTER A/C DILIVERY PER SRM 53-00-01 REPAIR 29 PAGE 212 TABLE 206. L/H UPPER FUS ABOVE S-17L,BS 620 FWD OF L-2 DOOR INSTALLED DOUBL ER REPAIR SKIN DENT AFT LOWER CORNER MKD DOT 60-112. REPAIR IS A CATEGORY B REQUEST SUPPLEMENT INSPECT THRESHOLD 37500 F/C AFTER A/C DILIVERY PER SRM-53-00-01 REPAIR 29 PAGE 212 TABLE 206. PERFORMED L/T INSPECTION (THICKNESS) ON DOUBLER REPAIR AREA L/H UPPER FUS ABOVE S-17L BSG20 IAW NDTM PART 4, 51-00-10 PROCEDURE 2 CHEM-MIL AREA FOUND TO BE 0.050". SKIN AREA FOUND TO BE 0.071". ADD EMP:V891378 FUS ABOVE S-17L,BS 620 FWD OF L-2 DOOR AT 37,500 FLIGHT CYCLES (FC). REPEAT INSPECTIONS AT 6,000 FC THEREAFTER FOR REMAINING LIFE OF AIRCRAFT. OKAY TO CARRY FORWARD FOR INSPECTION OF DOUBLER REPAIR L/H UPPER TOMC-APPROVAL FROM SC1ELBYC COMMENT QC TOMC APPROVED                       QC REVIEWED RECORDS UPDATE...UK/U354344 INIT: 37,000 TAFC WILL ITO TO RIR(-0154) RIR: 6,000 FC...UK/U354344
